MAUDE Adverse Event Report: HANDICARE USA, INC. HANDICARE; AP450

HANDICARE USA, INC. HANDICARE; AP450
Model Number AP450
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2021
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported smoke being emitted from a handicare ap450 ceiling lift.Review of the returned lift provided evidence that a heating event occurred internally to the lift.

Brand Name
HANDICARE
Common Device Name
AP450
Manufacturer (Section D)
HANDICARE USA, INC.
10800 metro court
maryland heights MO 63043
MDR Report Key11289739
Report Number3007802293-2021-00002
Device Sequence Number17004372
Product Code FSA
UDI-Device Identifier00810045510385
UDI-Public00810045510385
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAP450
Device Catalogue Number303060
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2021
Initial Report FDA Received Date02/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1